# SDR ASMF200507012

- Difficulty date: July 16, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N161PL
- Make and model: Doug MD-88
- Aircraft serial: 49764
- Aircraft time: 46,353 hours, 32,078 cycles
- System (JASC): 3443 · Doppler System
- Part: Iru
- Part number: HG1103BA01
- Part serial: 075
- Condition: Failed
- Location: Nr 2
- Part time: 44,411 hours, 30,985 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT ARRIVED TO PLATFORM WITH CAPTAIN REPORT INERTIAL NR 2 OUT OF SERVICE.  INERTIAL AIRFLOW WAS CHECKED.  FUNCTIONING CORRECTLY.  OPERATIONAL TESTS WERE CORRECT IAW MM 34-43-00.  AIRCRAFT DISPATCHED AND RETURNED TO PLATFORM AS A CONSEQUENCE OF SAME PROBLEM.  INERTIAL WAS REMOVED, COOLED AND REINSTALLED, TESTED CORRECT. DURING TRANSIT CHECK INERTIAL NR 2 REPLACED IAW MM 34-43-01, TESTED CORRECT.
